Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Having bump in throat, back, neck, looks like spots, red in color. Cause?

I have bumps in my throat , they look like spots.. I have one red stop right on the top of the inside of my mouth,and it seems that it has been pruducing puss. I spoke to my mum and she seems its from Antibiotics i have been taking to get rid of the spots on my back and legs. I ve been told to take one in the morning and one in the evening but the doctor said that after a week i should take two in the evening, is this caused by maybe taking to much for my body,shall i just take one in the evening two? My throat seemed to be fine then.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
welcome to healthcare magic forum
il does look like you have bacterial infection of skin
antibiotic is treatment of choice ,dose depend upon the antibiotic used
it is better to follow doctor 's advise
apply t bact cream over the lesion
it will take a week to heal .
avoid popping or picking the lesion
i hope i answered your question .
Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor